Free Shipping to Wilayah KL for Orders ≥RM2000, Free shipping to selected region at Selangor for Orders ≥RM3000 Shop Now!
icon-search
icon-search
  • panadol extra.png

Panadol Extra (4 x 12 tablets)

RM 48.80
- +
icon-bag Add to Cart
Home

Panadol Extra is a paracetamol-based analgesic that provides gentle relief from strong pain and discomfort associated with:

  • Headaches, including Migraine
  • Body Aches
  • Muscular Aches & Pains
  • Cold & Flu Symptoms
  • Joint Pain/Osteoarthritis
  • Period Pain
  • Toothaches
  • Sore Throat

Directions

  • Adults (including the elderly) and children aged 12 years and over:
  • Oral administration only.
  • 1-2 tablets (500mg paracetamol/ 65mg caffeine, 1000mg paracetamol/130mg caffeine), taken every 4-6 hours, as required.
  • Maximum daily dose: 4000mg paracetamol/520mg caffeine.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Can be taken with or without food.

Not recommended for children under 12 years of age.                                                     

Your Cart

Your cart is currently empty.

Continue browsing here.